Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Ear pain, inflammation, knee had torn meniscus, have a facial meniscus. On anti-inflammation medication. Further?

Hi, I have a facial meniscus problem, so my specialist says and it is painful at times especially when eating crispy
foods and even just after eating..The pain penetrates the ear and also the temple all on the left side of my head.
Anti-inflammation medication helps but I haven't taken it for quite some time now. ..what to do...stop eating?
I have just had a key hole op three months ago on the right knee for a torn meniscus and seems to be healing.

Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be the trigeminal neuralgia, but it may not be possible to be without pain medication, so it may be some thing concerned with the tooth infection, or oral infection.
I to my patients with such symptoms and for knees, prescribe gabapentine , neurotropic tablets, and a course of neurotropic injections, and pain killers when ever necessory. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor